Imperial College London

DrPavelBerloff

Faculty of Natural SciencesDepartment of Mathematics

Reader in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 9662p.berloff Website

 
 
//

Location

 

745Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Berloff:2009:10.1017/S0022112009006375,
author = {Berloff, P and Kamenkovich, I and Pedlosky, J},
doi = {10.1017/S0022112009006375},
journal = {JOURNAL OF FLUID MECHANICS},
pages = {395--425},
title = {A mechanism of formation of multiple zonal jets in the oceans},
url = {http://dx.doi.org/10.1017/S0022112009006375},
volume = {628},
year = {2009}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Berloff,P
AU - Kamenkovich,I
AU - Pedlosky,J
DO - 10.1017/S0022112009006375
EP - 425
PY - 2009///
SN - 0022-1120
SP - 395
TI - A mechanism of formation of multiple zonal jets in the oceans
T2 - JOURNAL OF FLUID MECHANICS
UR - http://dx.doi.org/10.1017/S0022112009006375
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000267995000017&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 628
ER -